CSN Login
Members Online: 16

Joint pain after chemotherapy

hcrothers
Posts: 4
Joined: Feb 2002

On friday 4/12/02, I had a 3 mo. exam by my onocologist's nurse practitioner. After telling her about my joint pain, especially in my feet, knees, fingers,hips and neck, she told me that "cancer pain rarely goes away." However, she did say that it may get better especially during the six mo. period after chemo. After that, it usually levels off. I ended my chemotherapy in 1/02 and am experiencing difficulty gettiing out of bed and rising from a chair or couch. Pain pills do not touch the pain. After I move awhile, I seem to feel better. She recommended using 'tea treat oil' on my feet, and 'glucosomatin sulfate with chondroitin' (3 tabs daily) for my joints. These can be purchased at a health food store.

bullfrog13's picture
bullfrog13
Posts: 216
Joined: Apr 2002

OMG>> you have been reading my MAIL>> I whinned about thar for MONTHS... till FINALLY I got a prescribtion for some new drug called celebrex ..IT HAS BEEN a MIRACLE!!! I have woke up the last two weeks with little to NO pain.. NOW the insurance company was NOT to happy having to pay for it..but Dr told them to and they caved.... anyway.. it has been a God send.. just wanted to share!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network